Article citationsMore>>

A. N. Al-Kenani and V. C. Mavron, “Non-Tactical Symmetric Nets,” Journal of the London Mathematical Society, Vol. 67, No. 2, 2003, pp. 273-288. doi:10.1112/S0024610702004052

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top